Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some metric properties of piecewise monotonic mappings of the unit interval


Author: Sherman Wong
Journal: Trans. Amer. Math. Soc. 246 (1978), 493-500
MSC: Primary 28D05; Secondary 58F11
MathSciNet review: 515555
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, the result of Lasota and Yorke on the existence of invariant measures for piecewise $ {C^2}$ functions is extended to a larger class of piecewise continuous functions. Also the result of Li and Yorke on the existence of ergodic measures for piecewise $ {C^2}$ functions is extended for the above class of functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D05, 58F11

Retrieve articles in all journals with MSC: 28D05, 58F11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0515555-9
PII: S 0002-9947(1978)0515555-9
Article copyright: © Copyright 1978 American Mathematical Society